MathSciNet Relay Station
MathSciNet bibliographic data
MR2944373 35B27 (35J25)
Chechkin, G. A.; Cioranescu, D.; Damlamian, A.; Piatnitski, A. L. On boundary value problem with singular inhomogeneity concentrated on the boundary. J. Math. Pures Appl. (9) 98 (2012), no. 2, 115–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement